# SDR A6WA201240559

- Difficulty date: May 11, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 31,504 hours, 28,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley Bracket
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MOTOR PULLEY BRACKET CHAFED AREA ON PAX DOOR MOTOR PULLEY BRACKET.  BLENDED CHAFE ON PAX DOOR MOTOR PULLEY BRACKET WITHIN LIMITS ORIG .165.  REMOVED .015 REMAINING .090 NDT, ALODINED, PRIMED AND TOP COATED IAW REO 601R-52-11-2077.
